# SDR AALA201812131004

- Difficulty date: December 11, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N914NN
- Make and model: Boeing 737823
- Aircraft serial: 31161
- Aircraft time: 18,792 hours, 7,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566021
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOOR SUPPORT, BS 947 - 967, LBL 52.   REPLACED THE FLOOR SUPPORT IAW RD 51-00-05-1 AND PRINT 147A5660.
